# SDR SWP2009F00000

- Difficulty date: June 19, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N1548L
- Make and model: Airtrc AT401
- Aircraft serial: 4010880
- Engine: Pwa R1340AN1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Condition: Broken
- Location: Nr 3 Cylinder
- Part time: 962 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON JUNE 12, 2009 NR 3 CONNECTING ROD BROKE CAUSING NR 3 CYL TO SEPARATE COMPLETELY FROM ENGINE.  ACFT LANDED IN AN ALFALFA FIELD.  ACFT DID NOT SUSTAIN ANY DAMAGE.  (K)
